Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am having LYMED-D tablet after eating my urine is brown coloured. What isthe problem doctor? Please give me answer.

2 Doctors Answered
I am having LYMED-D tablet after eating my urine is brown...
consume 3-4 lt of water daily, if still it persist, go for urine examination. come with report so that i can help you further.welcome for further help.
I am having LYMED-D tablet after eating my urine is brown...
Lymed d is an anti edema and pain killer combined. It is usually given for injuries and inflammatory edema. If you are experiencing dark colored urine, drink lots of water and see if there is any change. If it still persists, you have to do a blood routine test and urine routine test and consult me again.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.